Alert archive / Texas / Red Flag Warnings in 2020

Red Flag Warning 19, NWS Amarillo, TX

June 12, 202014 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Jun 12, 2020, 10:27 AM CDT for 14 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Jun 12, 2020, 12:00 PM CDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 12, 2020, 10:27 AM CDT (15:27 UTC)
In effect from
Jun 12, 2020, 12:00 PM CDT
Expired
Jun 12, 2020, 10:00 PM CDT
In force
10 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 83 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:35 PM CDTWILDFIRE 85015 E Valley De Oro, TXTANK BATTERY WILDFIRE IN POTTER COUNTY WHICH STARTED FRIDAY JUNE 12 IS 100 PERCENT CONTAINED AS OF JUNE 14.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 3.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2020-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2020-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2720 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

497 
WWUS84 KAMA 121527
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
1027 AM CDT Fri Jun 12 2020

OKZ001>003-TXZ001>009-011-012-016-017-317-122200-
/O.NEW.KAMA.FW.W.0019.200612T1700Z-200613T0300Z/
/O.CON.KAMA.FW.A.0008.200613T1500Z-200614T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Oldham-Potter-Deaf Smith-Randall-
Palo Duro Canyon-
1027 AM CDT Fri Jun 12 2020

...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE
AND ALSO THE NORTHERN AND WESTERN HALF OF THE TEXAS PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING 
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE 
HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE SOUTHEAST 
TEXAS PANHANDLE...

The National Weather Service in Amarillo has issued a Red Flag
Warning for the potential for dry lightning fire starts, strong 
winds and low relative humidity, which is in effect until 10 PM 
CDT this evening.

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Oldham...Potter...
  Deaf Smith...Randall and Palo Duro Canyon.

* 20 Foot Winds...South to southwest 20 to 25 mph with gusts up 
  to 35 mph.

* Relative Humidity...As low as 9 percent.

* Red Flag Threat Index...2 TO 4.

* Timing...Now through 10 pm this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

TXZ010-122200-
/O.NEW.KAMA.FW.W.0019.200612T1700Z-200613T0300Z/
Hemphill-
1027 AM CDT Fri Jun 12 2020

...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE
AND THE NORTHERN AND WESTERN HALF OF THE TEXAS PANHANDLE...

The National Weather Service in Amarillo has issued a Red Flag
Warning for the potential for dry lightning fire starts, strong 
winds and low relative humidity, which is in effect until 10 PM 
CDT this evening.

* Affected Area...In Texas...Hemphill.

* 20 Foot Winds...South 20 to 25 mph with gusts near 35 mph.

* Relative Humidity...As low as 14 percent.

* Red Flag Threat Index...1 to 3.

* Timing...Now until 10 PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ013-018-122200-
/O.CON.KAMA.FW.A.0008.200613T1500Z-200614T0300Z/
Carson-Armstrong-
1027 AM CDT Fri Jun 12 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE SOUTHEAST
TEXAS PANHANDLE...

* Affected Area...In Texas...Carson and Armstrong.

* 20 Foot Winds...South 20 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Red Flag Threat Index...2 TO 5.

* Timing...10 am until 10 pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama
2 follow-up statements
540 
WWUS84 KAMA 121954
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
254 PM CDT Fri Jun 12 2020

OKZ001>003-TXZ001>009-011-012-016-017-317-131200-
/O.UPG.KAMA.FW.A.0008.200613T1500Z-200614T0300Z/
/O.NEW.KAMA.FW.W.0020.200613T1500Z-200614T0300Z/
/O.CON.KAMA.FW.W.0019.000000T0000Z-200613T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Oldham-Potter-Deaf Smith-Randall-
Palo Duro Canyon-
254 PM CDT Fri Jun 12 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
OKLAHOMA PANHANDLE AND ALSO THE NORTHERN AND WESTERN HALF OF THE
TEXAS PANHANDLE...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA
PANHANDLE AND ALL BUT THE SOUTHEASTERN AND FAR EASTERN TEXAS
PANHANDLE...

The National Weather Service in Amarillo has issued a Red Flag
Warning for for the potential for dry lightning fire starts, 
strong winds and low relative humidity through 10 PM this evening,
and also for strong winds and low relative humidity which is in 
effect from 10 AM to 10 PM CDT Saturday. The Fire Weather Watch 
for Saturday is no longer in effect.

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Oldham...Potter...
  Deaf Smith...Randall and Palo Duro Canyon.

* 20 Foot Winds...South to southwest 15 TO 20 mph with gusts near
  25 mph through this evening and then south to southwest 20 to 25
  mph with gusts up to 40 mph Saturday.

* Relative Humidity...As low as 9 percent both this evening and
  Saturday.

* Red Flag Threat Index...2 TO 4 this evening and 3 to 5 Saturday.

* Timing...Through 10 pm this evening and then 10 AM to 10 PM
  Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ013-018-131200-
/O.UPG.KAMA.FW.A.0008.200613T1500Z-200614T0300Z/
/O.NEW.KAMA.FW.W.0020.200613T1500Z-200614T0300Z/
Carson-Armstrong-
254 PM CDT Fri Jun 12 2020

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA
PANHANDLE AND ALL BUT THE SOUTHEASTERN AND FAR EASTERN TEXAS
PANHANDLE...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity which is in 
effect from 10 AM to 10 PM CDT Saturday. The Fire Weather Watch 
for Saturday is no longer in effect.

* Affected Area...In Texas...Carson and Armstrong.

* 20 Foot Winds...South 20 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Red Flag Threat Index...2 TO 5.

* Timing...10 am until 10 pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ010-130300-
/O.CON.KAMA.FW.W.0019.000000T0000Z-200613T0300Z/
Hemphill-
254 PM CDT Fri Jun 12 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
OKLAHOMA PANHANDLE AND THE NORTHERN AND WESTERN HALF OF THE TEXAS
PANHANDLE...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity which is in 
effect from 10 AM to 10 PM CDT Saturday. The Fire Weather Watch 
for Saturday is no longer in effect.

* Affected Area...In Texas...Hemphill.

* 20 Foot Winds...South 20 to 25 mph with gusts near 35 mph.

* Relative Humidity...As low as 14 percent.

* Red Flag Threat Index...1 to 3.

* Timing...Through 10 PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama
914 
WWUS84 KAMA 130254
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
954 PM CDT Fri Jun 12 2020

OKZ001>003-TXZ001>009-011-012-016-017-317-131100-
/O.EXP.KAMA.FW.W.0019.000000T0000Z-200613T0300Z/
/O.CON.KAMA.FW.W.0020.200613T1500Z-200614T0300Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Oldham-Potter-Deaf Smith-Randall-
Palo Duro Canyon-
954 PM CDT Fri Jun 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
OKLAHOMA PANHANDLE AND ALSO THE NORTHERN AND WESTERN HALF OF THE
TEXAS PANHANDLE...
...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE
AND ALSO THE NORTHERN AND WESTERN HALF OF THE TEXAS PANHANDLE...

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Oldham...Potter...
  Deaf Smith...Randall and Palo Duro Canyon.

* 20 Foot Winds...South to southwest 20 to 30 mph with gusts up 
  to 40 mph.

* Relative Humidity...As low as 9 percent.

* Red Flag Threat Index...3 to 5.

* Timing...10 AM to 10 PM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

TXZ010-130400-
/O.EXP.KAMA.FW.W.0019.000000T0000Z-200613T0300Z/
Hemphill-
954 PM CDT Fri Jun 12 2020

...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE
AND THE NORTHERN AND WESTERN HALF OF THE TEXAS PANHANDLE...

Winds have dropped into the 10 to 15 mph range in the last hour,
with RFTI values around 0. Therefore the Red Flag Warning will be
allowed to expire. 

$$

TXZ013-018-131100-
/O.CON.KAMA.FW.W.0020.200613T1500Z-200614T0300Z/
Carson-Armstrong-
954 PM CDT Fri Jun 12 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
OKLAHOMA PANHANDLE AND ALL BUT THE SOUTHEASTERN AND FAR EASTERN
TEXAS PANHANDLE...

* Affected Area...In Texas...Carson and Armstrong.

* 20 Foot Winds...South 20 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Red Flag Threat Index...2 TO 5.

* Timing...10 am until 10 pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 12, 5:42 AM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 12, 5:42 AM CDT, 4 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
542 AM CDT Fri Jun 12 2020

.AVIATION...
South to southwest winds will increase into the 15 to 20 knot
range with higher gusts by mid morning. These winds will then
decrease and back some this evening. The best chance of a
thunderstorm looks to be at the GUY TAF site, so have added a
PROB30 group there. Otherwise, conditions are expected to remain
VFR.

&&

.PREV DISCUSSION... /Issued 355 AM CDT Fri Jun 12 2020/

SHORT TERM...
Showers being helped along by an upper level short wave trough and a
low level jet should decrease as we go through the morning hours.
More showers and thunderstorms are expected to develop across
northeast New Mexico this afternoon in association with another
upper level short wave trough.  These showers and storms should
spread across the northern CWA as the short wave trough moves east
through the upper level ridge.  Do not think showers and storms will
last past midnight as the ridge will start to dominate the picture.
Some of the storms may get strong and produce wind gusts to around
50 mph.  Lightning may also cause fire starts again.

Will keep Saturday dry as the upper level ridge starts to build over
the Plains.  Height falls over the Rockies in association with an
upper level trough moving into the Pacific Northwest coast will
cause a lee-side surface trough to strengthen which will help
southwest winds increase into the 20 to 30 mph range with higher
gusts across much of the region.

LONG TERM...Sunday through Thursday...
On Sunday, mid-level high pressure in the Plains becomes pinched
between the low sitting over the Pacific NW and the low digging
its way south over the Appalachian Mts. As shortwaves ride around
the high pressure ridge, they will come closer to the Panhandles.
For now, Sunday looks to remain dry as the storms that look to
fire up in NM should miss the area. By Monday, the waves become
closer and could have the ability to reach the northwest corner of
the Panhandles. For now, have left the forecast mostly dry in the
long run as confidence is low on storms hitting since most
guidance looks dry and only a few models are showing the storms
hitting through Cimarron. Tuesday evening has a similar situation.
Forecast instability parameters indicate that these would
generally be rain showers or pulse thunderstorms where the biggest
hazard would be lightning. By Wednesday night a frontal boundary
looks to approach the area. This may give rise to storms that
could have more instability but confidence is low due to models
having a fair amount of differences in timing and location of the
front. Some suggest it will stay far enough north to not put
storms in the area. For now have maintained the blend which waits
to add the possibility for storms until Friday.

Beat

FIRE WEATHER...
Elevated fire weather conditions will be found across much of the
Panhandles today as breezy south and southwest winds prevail along
with low relative humidity values.  Winds may not be as strong in
the Oklahoma Panhandle, but lightning may cause fire starts once
again in this area.

Critical fire weather conditions will be possible across much of the
Panhandles on Saturday as winds increase to  20 to 30 mph with
higher gusts and relative humidity values fall below 20 percent.  A
Fire Weather Watch has been issued for Saturday across the Oklahoma
Panhandle and all but the southeast Texas Panhandle.

Elevated to critical fire weather conditions will persist each day
through the coming week. RH values continue to drop into the
teens during the day and winds each day will see southerly winds
of 20-25 mph with higher gusts. Sunday may see some RFTI values of
3 in the northwest. Monday through Thursday will see RFTI values
of 1s and 2s, mainly in the west and central areas.

15/16

&&

.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from Saturday morning through Saturday
     evening for the following zones: Armstrong...Carson...
     Dallam...Deaf Smith...Hansford...Hartley...Hutchinson...
     Lipscomb...Moore...Ochiltree...Oldham...Palo Duro Canyon...
     Potter...Randall...Roberts...Sherman.

OK...Fire Weather Watch from Saturday morning through Saturday
     evening for the following zones: Beaver...Cimarron...Texas.

&&

15/16
Hazardous weather outlook, Jun 12, 4:01 AM CDT, 6 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
401 AM CDT Fri Jun 12 2020

OKZ001>003-TXZ001>020-317-122115-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
401 AM CDT Fri Jun 12 2020

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Thunderstorms will be possible across the Oklahoma Panhandle and
the northern Texas Panhandle this afternoon and this evening.
Strong wind gusts to around 50 mph will be possible. Lightning
strikes could also cause fire starts.

Elevated fire weather conditions will prevail across the Oklahoma
and Texas Panhandles this afternoon and evening. Breezy winds and
low relative humidity can be expected across these areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Elevated to critical fire weather conditions can be expected across
the Oklahoma Panhandle and much of the Texas Panhandle Saturday
through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated or critical fire weather conditions through next Thursday.

In the hours before

Local storm report, Jun 12, 8:30 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
830 AM CDT FRI JUN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     WILDFIRE         3 SW CODMAN             35.61N 100.80W
06/11/2020  M610 ACRE        GRAY               TX   PARK/FOREST SRVC

&&

EVENT NUMBER AMA2000406

SCHNEIDER
Local storm report, Jun 12, 9:30 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
930 AM CDT FRI JUN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     WILDFIRE         4 NW LAKE MEREDITH      35.69N 101.71W
06/11/2020  E2000 ACRE       MOORE              TX   PARK/FOREST SRVC

            THE BLUE WEST WILDFIRE IN MOORE COUNTY. PERCENT OF
            PERIMETER CONTAINED: 60% THE TEXAS A&M FOREST SERVICE IS
            CURRENTLY IN UNIFIED COMMAND WITH LOCAL RESOURCES TO
            MANAGE THE WILDFIRE.

&&

EVENT NUMBER AMA2000407

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 9:36 PM CDTSpecial Weather StatementAMALipscomb, Ochiltree54 min
Jun 12, 3:54 AM CDTFire Weather WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 9 more11 hr
Jun 12, 2:54 PM CDTRed Flag WarningAMAArmstrong, Carson, Dallam, Deaf Smith, Gray, Hansford and 12 more31 hr
Jun 11, 7:19 PM CDTSpecial Weather StatementAMABeaver, Texas56 min

Nearby

Red Flag Warnings in Texas, 2020Red Flag Warnings in Oklahoma, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.